# SDR CA021129006

- Difficulty date: November 25, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 34,571 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010197
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT CHECK HYDRAULIC LEAK NOTICED FROM RT ARMPIT. LOST NR 1 SYSTEM FLUID. MLG DOWN PRESSURE TUBE ASSY IN RT WING REPLACED.
